# SDR 04FDEA01375

- Difficulty date: May 20, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 41,015 hours, 8,286 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Support Bracket
- Part number: ARL0402563
- Condition: Missing
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ENGINE FIREX SUPPLY LINE IS RIDING HARD AND WORN THROUGH AGAINST PYLON STRUCTURE AFT OF PYLON FWD BULKHEAD LOOKING THRU ACCESS PANEL 487FL.  THE DAMAGE IS MEASURED AS 1.125 X .125 INCHES ).  REMOVED AND REPLACED A SECTION OF FIREX PERMANENT LINE BETWEEN FIRE BOTTLE AND   UPPER PILLOW CONNECTION PER M/M 20-10-01-2.  BLENDED BULB SEAL SUPPORT BRACKET.  FOUND THAT DAMAGE TO FIREX LINE WAS DUE TO MISSING SUPPORT BRACKET HARDWARE.
